# SDR CALA2022013100272

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 72,171 hours, 14,475 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Cabin Pressure
- Part number: NA
- Condition: Unknown
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DPRESSURIZED ON DESCENT AND DPI SHOWED 0 AT 3000 FT. LOUD AIR SOUND AT 2L REPORTED FIM 21-31 TREE 803, NO FAULTS REPORTED.  CYCLED OUTFLOW VALVE, NO DEFECTS WITH VALVE NOTED. ACP''D GENERAL VISUAL INSPECTION OF CABIN DOOR 2L, OUTER FUSALAGE AREA AROUND DOOR 2L AND OUTFLOW VALVE.  ALSO LOOKED AT AFT PRESSURE BULKHEAD, NO DEFECTS NOTED IN ANY AREAS.  ACP''D BITE AND VERIFY OF BOTH LEFT AND RIGHT CABIN PRESSURE CONTROLLERS REF ADD EMP:348842 REF AMM 05-51-24 PERFORMED EXCESSIVE LEAKAGE TEST USING APU,ALL PARAMETERS NORMAL. REPEATED TEST USING ENGINES, ALL PARAMETERS NORMAL. NO LEAKS NOTED AT DOOR 2L. ADD EMP:121056
